It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-11-2012, 01:49 PM   #1
Junior Member
(female)
 
Join Date: Jan 2011
Location: los angeles
Posts: 22
isabella55 HB User
Question Lamictal heartburn and stomach pain?

Im currently on 150 mg of lamictal and have been experiencing severe stomach pain and heartburn since taking it.. I have spoken to my dr. He said it has nothing to do and ignored it ..saw another doctor and said to stop taking it asap. So i didn't take the lamictal today. Has anyone else been experiencing these kind of stomach pains and chest heartburn sensations? Thanks!

 
Reply With Quote
Old 01-03-2013, 04:52 PM   #2
Newbie
(male)
 
Join Date: Dec 2012
Location: United States
Posts: 2
Samkay47 HB User
Re: Lamictal heartburn and stomach pain?

Yea I also have heartburn and pain, and I'm on lemictal but I don't know of its related

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-11-2013, 04:00 PM   #3
Newbie
(female)
 
Join Date: Jan 2013
Posts: 6
brokenmind29 HB User
Re: Lamictal heartburn and stomach pain?

I am on day 3 of Lamictal and I am having issues with my stomach as well...not pains but I can't seem to keep any food in my system.

 
Reply With Quote
Old 01-18-2013, 09:31 AM   #4
Newbie
(female)
 
Join Date: Jan 2013
Posts: 1
kathy705 HB User
Re: Lamictal heartburn and stomach pain?

Yes, it could be lamictal. I had that too, went off it and feel better

 
Reply With Quote
Old 07-14-2013, 09:51 AM   #5
Junior Member
(female)
 
Join Date: Jun 2013
Location: Florida
Posts: 10
amba35 HB User
Re: Lamictal heartburn and stomach pain?

I know this is an old thread but I would like to weigh in. I have been on Lamictal for years now (and abilify and trazadone). I have severe heartburn and GERD and recently I have had two endoscopies done. Surgery is being discussed to fix my problems. The endoscopy shows severe irritation of the esophagus, stomach and lower intestine. I even have light bleeding from spots in the stomach (I forget what the doctor called them). My GI thinks my meds are causing these problems. I recently looked up all 3 meds I am on and it appears that GI problems are a side effect including irritation of the GI tract and heartburn. Facing surgery, I have decided to go off my meds. I called my pdoc and left a message for him to call me back to discuss how to taper off the meds. But I have already stopped taking the trazadone (which I took for sleep) and believe it or not I am sleeping ok without it. I have lowered my abilify and the lamictal and I am still feeling ok.

I am hoping that coming off these meds all together will help heal my GI tract and digestive problems. I am just hoping I donít fall into any depression or manic episodes. But the worst case scenario is I have to go back on them (donít think that is an option) or I have to start taking something else. I would prefer to be med free (except the xanax I take, I want to continue that). I am a little nervous to discuss with my doc as I am sure he wonít approve but I have to take charge of my body. I know the side effects I am feeling and they are just getting worse.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!